# SDR HEEA968517

- Difficulty date: November 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3533T
- Make and model: Bolkms BO105S
- Aircraft serial: S111
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 10587214
- Condition: Cracked
- Location: M/R
- Part time: 9,674 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLADE IS CRACKED.  (NOSE AND NECK SHELLS CRACKED AND SEPARATED) SENT TO COMPOSITE TECHNICS FOR INSPECTION AND REPAIR.
